British Liver Trust
13,275 members6,531 posts

Portal hypertension with varicies and MPN ET. Help

Morning guys. I've got ET which has left blood clots in my portal vein. It's made me have varicies which recently I've had banded. 2 weeks later I had an upper GI bleed. I'm on terlipressin to stop the bleeding but previously I was on warfarin to thin my blood. So worried I will start clotting again. Has anyone had anything like this.

5 Replies
oldestnewest

I have this along with barrats syndrome, I’m afraid I don’t know what either are.. and I’m not a google symptom fan so I don’t do it, hope you find your answers x

1 like
Reply

Thankyou x

1 like
Reply

I will follow you and maybe I’ll find something out I need to know.. I think it’s very scary when it’s ‘ inny bits’ that you wouldn’t normally hear about.. my surgeon told me About mine on the way out of a surgery .. wasn’t really the best place to tell me things like that, I woke up during the surgery whilst he was digging around in my inny bits then he tried to converse with me after.. very bizzare I know but because I’d had a 2nd anaesthetic I was high as a kite, so his information was lost on me 🙈

1 like
Reply

And... I wish you all the best with everything c

1 like
Reply

Joall, I have PV, Jak 2+, Portal vein thrombosis (blood clots) Liver Cirrhosis too. I have banding now every 6 months (used to be every 4 weeks) I am allergic to Terlipressin - took them three days to find this out - there's no alternative medication neither. I am on Warfarin and Hydroxycarbamide along with propranolol with a few other things for the liver stuff! Whereabouts are you being seen? Have you found the MPNVoice page (you will find lots of people with ET on their not so much the portal vein issues)

I was diagnosed 4 years ago with PV and 4.5 years ago with the portal vein thrombosis and cirrhosis.

How are you doing?

1 like
Reply

You may also like...